PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2000 | 139 | 2 | 101-140
Tytuł artykułu

Invariant operators and pluriharmonic functions on symmetric irreducible Siegel domains

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let D be a symmetric irreducible Siegel domain. Pluriharmonic functions satisfying a certain rather weak growth condition are characterized by r+2 operators (r+1 in the tube case), r being the rank of the underlying symmetric cone
Słowa kluczowe
Twórcy
autor
Bibliografia
  • [BBG] A. Bonami, J. Bruna and S. Grellier, On Hardy, BMO and Lipschitz spaces of invariantly harmonic functions in the unit ball, Proc. London Math. Soc. 77 (1998), 665-696.
  • [D] E. Damek, Left-invariant degenerate elliptic operators on semidirect extensions of homogeneous groups, Studia Math. 89 (1988), 169-196.
  • [DH] E. Damek and A. Hulanicki, Boundaries for left-invariant subelliptic operators on semidirect products of nilpotent and abelian groups, J. Reine Angew. Math. 411 (1990), 1-38.
  • [DHMP] E. Damek, A. Hulanicki, D. Müller and M. Peloso, Pluriharmonic $H^2$ functions on symmetric irreducible Siegel domains, Geom. Funct. Anal., to appear.
  • [DHP] E. Damek, A. Hulanicki and R. Penney, Hua operators on bounded homogeneous domains in $ℂ^n$ and alternative reproducing kernels for holomorphic functions, J. Funct. Anal. 151 (1997), 77-120.
  • [FK] J. Faraut and A. Korányi, Analysis on Symmetric Cones, Oxford Math. Monographs, Oxford Sci. Publ., Clarendon Press, 1994.
  • [F] F. Forelli, Pluriharmonicity in terms of harmonic slices, Math. Scand. 41 (1977), 358-364.
  • [KW] A. Korányi and J. Wolf, Realization of hermitian symmetric spaces as generalized half-planes, Ann. of Math. (2) 81 (1965), 265-288.
  • [K] J. L. Koszul, Sur la forme hermitienne canonique des espaces homogènes complexes, Canad. J. Math. 7 (1955), 562-576.
  • [L1] G. Laville, Fonctions pluriharmoniques et solution fondamentale d'un opérateur du $4^e$ ordre, Bull. Sci. Math. 101 (1977), 305-317.
  • [L2] G. Laville, Sur le calcul de la fonction conjuguée à plusieurs variables complexes, ibid. 102 (1978), 257-272.
  • [OV] R. D. Ogden and S. Vági, Harmonic analysis of a nilpotent group and function theory on Siegel domains of type II, Adv. in Math. 33 (1979), 31-92.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv139i2p101bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.